MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BLT ASSY ANGLED DIRECTOR ACL; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. BLT ASSY ANGLED DIRECTOR ACL; ACCESSORIES,ARTHROSCOPIC
Catalog Number 7205524
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Codes Perforation (2001); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference number: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, during a knee arthroscopy with meniscal suture, when using the drill bit and sleeve it did not pass through one (1) acufex director angled bullet.Surgeon had to drill several times with the guide.The procedure was performed, with a delay greater than 30 min, using the same device.Additional anesthesia was required as consequence of the surgical prolongation.No further complications were reported.
 
Event or Problem Description
It was reported that, during a knee arthroscopy with meniscal suture, when using the drill bit and sleeve it did not pass through one (1) acufex director angled bullet.Surgeon had to drill several times with the guide however it was not necessary to drill additional holes or removing additional tissue.The procedure was performed, with a delay greater than 30 min, using the same device.Additional anesthesia was required as consequence of the surgical prolongation.No further complications were reported.

Brand Name
BLT ASSY ANGLED DIRECTOR ACL
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer (Section G)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24818285
Report Number1219602-2026-01028
Device Sequence Number13185053
Product Code NBH
UDI-Device Identifier03596010373267
UDI-Public3596010373267
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7205524
Device Lot Number5045867
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale
Patient Weight75 KG